臨床リウマチ
Online ISSN : 2189-0595
Print ISSN : 0914-8760
ISSN-L : 0914-8760
19 巻 , 2 号
臨床リウマチ
選択された号の論文の13件中1~13を表示しています
Editor's Eye
誌説
総説
原著
  • 西山 進, 吉永 泰彦, 宮脇 昌二
    2007 年 19 巻 2 号 p. 83-88
    発行日: 2007/06/30
    公開日: 2016/12/30
    ジャーナル フリー
    Objective. To ascertain the method and the effect of folic acid (FA) supplement for liver damage due to methotrexate (MTX).
    Patients and Methods. Elevation of transaminase levels occurred in 119 (26.4%) of 450 patients with rheumatoid arthritis treated by MTX. Among 119 patients, 30 (25.2%) had transient elevation of tranaminases without using FA, 84 (70.6%) were supplemented with FA, and 5 (4.2%) withdrew or reduced MTX. Of 84 patients with FA, we analyzed 59 patients for which we had sufficient retrospective data from medical charts. When the transaminase levels normalized or decreased by more than half after FA supplementation, we defined this as a good response to liver toxicity.
    Results. For 3 months, 19 patients were supplemented with FA daily (daily group), 18 took FA with MTX simultaneously (simultaneous group), and the remaining 22 patients were supplemented with FA 24 to 48 hours after taking MTX (subsequent group). The average doses of FA per week were 55.3 mg in the daily group, 13.6 mg in the simultaneous group and 6.1 mg in the subsequent group. The ratios of FA to MTX doses (F/M) were 8.0 in the daily group, 1.9 in the simultaneous group and 0.8 in the subsequent group. After 3 months, the rate of good responses to liver toxicity in the daily group (94.7%) were higher than those of the simultaneous group (77.8%) and in the subsequent group (77.3%), however, there was no statistical difference among the 3 groups.
        After 6 months, 11 in the daily group, 12 in the simultaneous group and 17 in the subsequent group had continued FA supplement. The average dose of FA and F/M were almost the same as those after 3 months. The rate of good response to liver toxicity in the daily group (100%) was significantly higher than the combined rate (65.5%) of the simultaneous group (58.3%) and the subsequent group (70.6%) (p=0.038).
    Conclusion. There was no significant difference of the good response rate to liver toxicity among the three groups for 3 months. In contrast, the daily FA supplement provided for 6 months significantly improved liver toxicity compared to the other 2 groups.
  • 菊池 啓, 嶋田 亘, 原 文彦, 伊東 靖宜, 辻本 晴俊
    2007 年 19 巻 2 号 p. 89-93
    発行日: 2007/06/30
    公開日: 2016/12/30
    ジャーナル フリー
        C-terminal telopeptides of type 2 collagen (CTX-2) and anticyclic citrullinated peptide antibody (anti-CCP antibody) have recently received considerable attention as new markers of joint destruction in rheumatoid arthritis (RA). In this preliminary study conducted at the Sakai Hospital Kinki University School of Medicine, we measured CTX-2 and anti-CCP antibody levels in 182 RA patients and, as controls, in 69 osteoarthritis (OA) patients and 25 patients with non-inflammatory diseases in order to ascertain whether these two markers can be used as prognostic indicators of joint destruction in RA.
        The CTX-2 levels of RA and OA patients were higher than in the non-inflammatory disease control group and international reference values. In RA patients, the CTX-2 level correlated with the MMP-3 level, indicating age specificity, and was also associated with disease stage.
        The anti-CCP antibody level was high in RA patients. There was no correlation between anti-CCP antibody and other markers including those of inflammation. No anti-CCP antibody was detected in OA patients.
  • 田端 理英, 田端 千春, 波内 俊三, 寺田 信, 岡本 朋子, 永井 朝子
    2007 年 19 巻 2 号 p. 94-101
    発行日: 2007/06/30
    公開日: 2016/12/30
    ジャーナル フリー
        We report a 29-year-old Japanese woman who had a 5-year history of adult onset Still’s disease (AOSD) and showed exacerbation in the second remission with hemophagocytic syndrome (HPS) and disseminated intravascular coagulopathy (DIC) after she developed acute deterioration of liver functions from the carrier state of hepatitis B virus (HBV). On admission, she showed a progressive rise in transaminase with an increase of HBV-DNA polymerase (DNAp). Although liver functions were immediately improved by the administration of Stronger Neo-Minophagen C (SNMC), AOSD was exacerbated with a fever, skin eruptions, elevation of LDH, pancytopenia and abnormal findings in coagulation studies with highly elevated ferritin and sIL-2R. Bone marrow aspiration demonstrated the increase of myeloid cells and histiocytes which showed hemophagocytosis. The administration of high dose methyl-prednisolone combined with the therapy for DIC ameliorated her general condition. There have been several reports that glycyrrhizin, a major component of SNMC, enhances interleukin (IL)-12 production, which is known to have functions such as the induction of Th1 subset from naive Th cells and the activation of macrophages together with IL-18. Moreover, HBV has been reported to induce IL-18 production. Taken together, the activation of macrophages and Th1 cells might be induced by glycyrrhizin and reactivated HBV through the overproduction of IL-12 and/or IL-18, resulting in the exacerbation of AOSD in our case.
  • 上田 晃久, 森 成志, 赤木 將男, 朝田 滋貴, 浜西 千秋
    2007 年 19 巻 2 号 p. 102-106
    発行日: 2007/06/30
    公開日: 2016/12/30
    ジャーナル フリー
        We report a patient with symptomatic pulmonary embolism (PE) who developed on the first postoperative day of total knee arthroplasty (TKA), which was attributable to deep vein thrombus (DVT) formed during the surgery. The patient was a 70-year-old woman and at high risk for DVT/PE because she had developed DVT after arthroscopic debridement 3 years earlier and developed symptomatic PE after bone biopsy one year before the present right TKA. Ultra-sonographic (US) examinations performed immediately before and after the surgery demonstrated proximal type deep venous thrombus continuing from the soleal vein to the popliteal vein in the ipsilateral leg. On the first day after the surgery, under administration of dose-adjusted unfractionated heparin, the patient developed symptomatic but not fatal PE with chest pain and dyspnea, which was diagnosed by enhanced CT scans of pulmonary arteries. Repetitive US demonstrated disappearance of the thrombus, suggesting that it moved to the lung as emboli. This case illustrates that PE developing early postoperatively is attributable to deep vein thrombi formed intraoperatively. Prevention against DVT/PE should be indicated considering intraoperative formation of deep vein thrombi and possible development of PE immediately after the surgery.
誌上ワークショップ 関節リウマチへの生物学的製剤:いつ始めるのか,中止は可能か
臨床リウマチ医のための基礎講座
feedback
Top